# SDR IPXA1M68470

- Difficulty date: July 26, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292225
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E COMP'T STA 683 RIB CRACKED IN RADIUS.     REMOVED FABRICATED AND INSTALLED REPLACEMENT FORMER IN LT WING FIXED L/E IAW DWG ARB2922 AND SRM 51-35-01.
